# SDR HALA2016051900113

- Difficulty date: May 18, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 26,756 hours, 4,452 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 40-47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H1 CHECK, SEAT TRACK AT FRAME C40-47, 1959 WAS FOUND CORRODED.   REPLACED SEAT TRACK IAW SRM 51-72-11 AND DWG, F57112819.
